# SDR HALA9700305

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 541 - HNL - ON GEAR RETRACTION NOSE GEAR UNSAFE LIGHT ON, RED TRIED ONE RECYCLE SAME CONDITION.  FOUND NLG STRUT FLAT.  SERVICED NLG SHOCK STRUT PER MM 32-21-1 'H'.  PERFORMED GEAR SWING OPEN CHECK, OK.  OK FOR SERVICE.  (M)
